Medication Side Effects? - Welcome to the myDaVita Kidney Disease and Dialysis Forums

Announcement

Announcement Module
Collapse
No announcement yet.

Medication Side Effects?

Page Title Module
Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Medication Side Effects?

    I take Lisinopril, Cartiazam, and Calcitrol. Can any of them cause dizziness / light-headedness from rising up after bending over or standing from a sitting position? What causes this metallic taste in my mouth?

  • #2
    Lisinopril can cause dizziness when you rise up due to sudden Blood pressure drop. It is called Hypostatic Hypertention

    Comment


    • #3
      I have heard that in advanced stages of kidney disease you can get a metallic taste in your mouth. I have never had it and have no side effects as of yet.

      Comment


      • #4
        Originally posted by jimscott View Post
        I take Lisinopril, Cartiazam, and Calcitrol. Can any of them cause dizziness / light-headedness from rising up after bending over or standing from a sitting position? What causes this metallic taste in my mouth?
        Cardizem is the most powerful Blood pressure medicine out of three 3 you listed and it will make your blood pressure tank (get too low). Always be careful when taking Cardizem, Lisinopril can do that also but is usually too small a dose to have that effect by itself. Take the Cardizem after you have been up and moving around a few hours. Calcitrol is just a activated vitamin D supplement has little effect on blood pressure.

        Comment


        • #5
          Lisinopril can do that, but it is most likely the Cardizem. Cardizem is what hospitals use in emergency to lower blood pressure quickly, it is a powerful drug, much more powerful than Lisinopril. Many times Lisinopril is combined with a diuretic to help lower blood pressure.

          Comment


          • #6
            Lisinopril can cause light-headedness when getting up suddenly from a lying or sitting position. Discuss it with your doctor and ask if he can prescribe a substitute for the medicine.
            Quality Urgent Care San Antonio

            Comment

            Back to Top
            Working...
            X